# SDR AT0100091

- Difficulty date: February 13, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL 47 CORRODED BEYOND LIMITS.  REPLACED FLOOR PANEL IAW DC9 SRM 53-21 AND 51-20-02.
